It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board


Weight Loss Board Index
Board Index > Weight Loss | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started taking lipodrene w/ ephedra last friday, (8 days ago). The first day, i took half a pill in the morning and half a pill around lunch time. I had a cup of coffee with the pill in the morning and i could feel my heart beating really fast. I had a lot of energy but was very jittery and could barely sit still; i had to keep moving. After about the 3rd day, i started taking 1 pill in the morning and 1 pill around lunchtime. I didn't feel any energy, i just felt jittery. I would go to the gym and do the same amount of exercise that i was doing before being on the lipodrene. The only day that i actually felt energy was the very first day, i guess cuz my body had no idea what it was. But anyway, today i've stopped taking them. I BROKE OUT LIKE CRAZY BECAUSE OF THESE PILLS. My skin has always been perfectly clear, but i started noticing a pimple here and there but i didn't think anything of it. Then i woke up one morning and it looked as if i had been bitten by a mosquito all over my face. I DO NOT RECCOMMEND THESE PILLS because of the reaction they gave me. I felt no energy, only the jitters, and i broke out. There really wasn't much of a weight loss in this week of taking it. Before ordering the pills I had read forum threads where people said they lost a lot of weight the first week... i dont think that's true anymore. But anyway, if you're planning on losing weight, i'd say do it naturally because i finally learned my lesson with weight loss pills!





All times are GMT -7. The time now is 06:57 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!